MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CENTRAL LINE ACCESS 03A3308B

Medline Industries, LP MEDLINE; CENTRAL LINE ACCESS 03A3308B
Catalog Number DYNDC2869B
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having issues where we are not able to draw blood.The lines are flushing great and then don¿t have blood return.".
 
Additional Manufacturer Narrative
The account reported 6-7 instances where there have been issues with the microclaves from central line access kits; the lines were flushing great and then did not have blood return, and nurses discovered that if the microclave was changed they were able to get blood return.No sample or photo was received for the investigation; finished good production records were reviewed and did not find any nonconformances, the finished good pack build bom was reviewed and no issues were identified, and trending found 0 additional reported complaints for this issue for the account or component in the past 6 months.Without a photo/sample the investigation is limited in what can be determined, and since no sample was available, medline was unable to identify a root cause at this time; the vendor also did not determine a root cause or establish corrective actions.Centurion's complaint history and production data for the component indicated this issue does not appear to be systemic, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CENTRAL LINE ACCESS 03A3308B
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50842353
Report Number1417592-2026-46523
Device Sequence Number10039777
Product Code LRP
UDI-Device Identifier00653160356045
UDI-Public00653160356045
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDC2869B
Device Lot Number2023083090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown